# SDR SWAA2021102729043

- Difficulty date: October 12, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING PANEL 651FB FOUND BROKEN ATTACH BRACKET AT RT WING REAR SPAR LOWER CORD AT IRSS 211. ; / [01] REMOVED AND REPLACED BRACKET AT DISCREPANCY AREA P/N 115A5552-2 PO# 729677 /2.1 IAW SRM 51-40-02 AND AIPC 57-50-00-23; [02] VERIFIED CORRECTIVE ACTION 1
